We are just in the process of updating our partner pharmacies to deliver all medications. Please hold for any delays.

Kapake

Imágenes únicamente para fines ilustrativo

  • Contains paracetamol and codeine
  • Effective pain relief
  • Used for mild to moderate pain
  • Genuine medication
  • Shipped from EU Pharmacies
Feefo
4.6 out of 5 - 330 reseñas

Kapake is a brand of strong pain relief medication that is sometimes prescribed to manage the pain associated with an injury or other achy pains. Kapake contains both paracetamol and codeine. The generic version of Kapake is called co-codamol. 

£74.99
Ordene dentro de23 h (horas)50 m (minutos)22 s (segundos)

para recibir su pedido

  • help status icon

    Elija el tratamiento correcto

    Inicie su pedido desde su hogar

  • help status icon

    Prescripción incluida

    Sin costos ocultos

  • help status icon

    Medicación enviada a la puerta de su casa

    Empaque discreto y sencillo

  • Rápido y Fácil

    Sin citas ni tiempos de espera largos

  • Empaque discreto

    Empaque sencillo sin sellos médicos ni marcas

  • Servicio confidencial

    Su información permanece con nosotros y el pago es privado

  • Medicamentos de Reino Unido

    Prescripciones emitidas por Médicos Europeos

Leer

    • Kapake contains both paracetamol and codeine
    • Kapake is sometimes prescribed when everyday medications such as ibuprofen or paracetamol alone have not relieved the pain
    • The generic version of Kapake is co-codamol.
    • Kapake is only available when prescribed by a doctor, nurse or pharmacist prescriber
    • Kapake is suitable for managing pains such as toothache, migraine or joint pains
    • The codeine in Kapake can become addictive when used long term, so your prescription will need to be reviewed regularly to prevent dependence or withdrawal
    • It is important to read the patient leaflet for a full list of side effects and cautions.

    Kapake contains both paracetamol and codeine.

    Despite years of use, we still don’t fully understand how paracetamol works. However, it is likely that it reduces pain by reducing the chemical messengers of pain in the brain. This means that although the pain might still be there, we feel it less.

    Codeine is an opioid pain reliever. Codeine works by blocking the pain signals so that the signals do not reach your brain. This leads to the sensation of pain subsiding.

    Taking two different types of pain relief is a good way to manage pain. With Kapake, the medications are conveniently combined in one tablet which means you need to take fewer pills each day. 

    Kapake is available as a capsule or tablet. Both forms should be swallowed whole with water. 

    Kapake can be taken with or without food, although some people prefer to take it with food to minimise nausea.

    Kapake is available in one strength regardless of whether it is prescribed as a capsule or tablet. Each Kapake capsule or tablet contains 500mg of paracetamol and 30mg of codeine.

    The usual dose is one or two capsules or tablets taken up to four times daily. There should be 6 hours between each dose, and the maximum number of tablets you can take in a 24 hour period is 8.

    It is common for two Kapake tablets to be taken at a time. This equals a dose of 1000mg (1 gram) of paracetamol, which is the maximum recommended amount of paracetamol per dose. You must therefore not take any other paracetamol containing medications whilst taking the maximum dose of Kapake.

    Codeine can become additive when taken long term. Over a long period, some people can become dependent on codeine or experience symptoms of withdrawal when stopping it. Your prescriber will talk to you about your likely course of treatment, including when and how you can expect to stop taking it to avoid dependence. 

    Kapake is often prescribed as a short course to avoid dependence.

    Like all medications, Kapake can have some side effects. The side effects are related to the codeine within Kapake, and most commonly include:

    • Constipation
    • Nausea and vomiting (feeling sick and being sick)
    • Feeling dizzy or light-headed
    • Confusion
    • Feeling drowsy

    If any of these side effects persist or are troublesome, you should speak to a doctor for advice.

    More unusually, some people experience changes to their vision, difficulty passing urine and skin rashes when taking Kapake. If any of these side effects occur, you should speak to a doctor straight away.

    If you have a severe allergic reaction (anaphylaxis) including breathlessness, lip or tongue swelling, call 999 immediately.

    Kapake may not be suitable for everyone. You should tell your doctor if you have:

    • Lung problems or breathing difficulties including asthma
    • Liver or kidney disease
    • A head injury
    • Seizures (fits) due to any cause
    • Obstructive sleep apnoea
    • Problems with your adrenal glands
    • Alcohol or drug addiction, or if you drink more than 14 units of alcohol each week.

    Kapake may not be suitable if you are pregnant, trying to conceive, or breastfeeding.

    Some medications can interact with Kapake. You may be advised that Kapake will not suit you if you already take:

    • Another medication that contains paracetamol
    • Another medication that contains codeine
    • Anti-sickness medications
    • Blood-thinners including warfarin or heparin
    • Sleeping pills
    • Benzodiazepines including diazepam
    • Antidepressants
    • Certain antibiotics
    • Medications for epilepsy.

    You should also tell your prescriber about any herbal remedies or supplements you take. This will allow your prescriber to check that Kapake will not interact with them.

    It is important that your doctor checks that Kapake will suit you. Your doctor should complete a thorough health questionnaire and review your current medications before prescribing this medication.

    Aquí para ayudarte

    Our Customer Service is available Monday to Friday 9am - 4pm. If you need urgent assistance, do not use this service. Call 111, or in an emergency call 999. Visit our help section